# SDR USAA2008120392178

- Difficulty date: November 23, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 34,019 hours, 13,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53480019217
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - CRACK ON COVER PLATE BETWEEN FR 68 TO FR 69, S23R.  REPLACED COVER PLATE BETWEEN FR 68 TO FR 69, S23R IAW A319 SRM 51-72-11.
